# SDR SWAA2023090690291

- Difficulty date: August 16, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT ACB BS767 RBL13 WL157.<[01] PARTIAL STEP 1-3;[02] COMPLETED STEP 2;[03] COMPLETED STEP 4-5-6 AND 8;[04] PARTIAL STEP 9-11;[05] UPDATE STEPS 9-11.;[06] REMOVED AND REPLACED CARGO TRACK FROM B/S 727 TO B/S 787 RBL 13 WL 157 IAW SRM 51-40-02; AND SRM 51-10-02 PARAGRAPH 9 AND DWG 146A7500 REV:- DUE TO FOUND OUT LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 AND PERFORMED REPAIR SPLICE BTW B/S 767 TO 747 IAW SRM 53-00-53-2R-3 REPAIR 3;[07] VERIFIED CORRECTIVE ACTION COMPLETE.
